Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 426302, 11 pages
http://dx.doi.org/10.1155/2012/426302
Research Article

The Filling Discs Dealing with Multiple Values of an Algebroid Function in the Unit Disc

1Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China
2Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 7 August 2011; Accepted 18 December 2011

Academic Editor: Gabriel Turinici

Copyright © 2012 Zu-Xing Xuan and Nan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, by using the potential theory we prove the existence of filling discs dealing with multiple values of an algebroid function of finite order defined in the unit disc.